RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Andrianov Anatoli Nikolaevich

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 55
Presentations: 1

Number of views:
This page:3642
Abstract pages:10157
Full texts:3286
References:844
Professor
Doctor of physico-mathematical sciences (1969)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 21.07.1936
E-mail: ,
Keywords: zeta-functions of automorphic forms, modular forms in several variables, multiplicative arithmetic of quadratic forms, Hecke operators, spherical functions, theta-functions.
   
Main publications:
  1. Andrianov A. N., Quadratic forms and Hecke operators, Grundlehren der Math. Wiss., 286, Springer-Verlag, Berlin, 1987, 374 p.  mathscinet  zmath
  2. Andrianov A. N., Zhuravlev V. G., Modulyarnye formy i operatory Gekke, Nauka, Moskva, 1990, 447 s.  mathscinet
  3. Andrianov A. N., “Simmetrii garmonicheskikh teta-funktsii tselochislennykh kvadratichnykh form”, UMN, 50:4 (1995), 3–44  mathnet  mathscinet  zmath
  4. Andrianov A. N., “Singulyarnye koltsa Gekke–Shimury i operatory Gekke na zigelevykh modulyarnykh formakh”, Algebra i analiz, 11:6 (1999), 1–68  mathscinet
  5. Andrianov A., “On functional equations satisfied by spinor Euler products for Siegel modular forms of genus 2 with characters”, Abh. Math. Sem. Univ. Hamburg, 71 (2001), 123–142  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person17687
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:andrianov.anatoli-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/194740

Publications in Math-Net.Ru
2016
1. A. Andrianov, “Interaction of Hecke–Shimura rings and zeta functions”, Zap. Nauchn. Sem. POMI, 449 (2016),  5–14  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:6 (2017), 841–847  scopus
2015
2. A. N. Andrianov, “Fractional factorials and prime numbers (A remark on the paper “On prime values of some quadratic polynomials”)”, Zap. Nauchn. Sem. POMI, 440 (2015),  5–7  mathnet  mathscinet; J. Math. Sci. (N. Y.), 217:1 (2016), 1–2  scopus
2014
3. A. N. Andrianov, “On prime values of some quadratic polynomials”, Zap. Nauchn. Sem. POMI, 429 (2014),  5–10  mathnet; J. Math. Sci. (N. Y.), 207:6 (2015), 803–807  scopus
2013
4. A. Andrianov, “Interaction of Hecke–Shimura rings acting on theta-series”, Zap. Nauchn. Sem. POMI, 418 (2013),  8–27  mathnet; J. Math. Sci. (N. Y.), 200:5 (2014), 521–531  scopus
2012
5. A. N. Andrianov, “On interaction of symplectic and orthogonal Hecke–Shimura rings of one-class quadratic forms”, Zap. Nauchn. Sem. POMI, 404 (2012),  5–17  mathnet  mathscinet; J. Math. Sci. (N. Y.), 193:1 (2013), 1–7  scopus
2011
6. A. N. Andrianov, “Zeta-functions of harmonic theta-series and prime numbers”, Algebra i Analiz, 23:2 (2011),  52–76  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:2 (2012), 239–255  isi  elib  scopus
2008
7. A. Andrianov, “Twisting of Siegel modular forms with characters, and $L$-functions”, Algebra i Analiz, 20:6 (2008),  1–29  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:6 (2009), 851–871  isi
2007
8. A. N. Andrianov, “Action of Hecke operators on Maass theta series and zeta functions”, Algebra i Analiz, 19:5 (2007),  3–36  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 19:4 (2008), 675–698  isi
2006
9. A. N. Andrianov, “Zeta functions of orthogonal groups of integral positive-definite quadratic forms”, Uspekhi Mat. Nauk, 61:6(372) (2006),  3–44  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:6 (2006), 999–1038  isi  elib  scopus
2005
10. A. N. Andrianov, “On zeta functions of orthogonal groups of one-class positive definite quadratic forms”, Algebra i Analiz, 17:4 (2005),  3–41  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:4 (2006), 553–579
2003
11. A. N. Andrianov, “The action of Hecke operators on theta functions with rational characteristics”, Algebra i Analiz, 15:5 (2003),  109–137  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:5 (2004), 715–732
2001
12. A. N. Andrianov, “Around the Ikeda Lift”, Funktsional. Anal. i Prilozhen., 35:2 (2001),  70–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 35:2 (2001), 138–141  isi  scopus
2000
13. A. N. Andrianov, A. A. Panchishkin, “Singular Frobenius operators on Siegel modular forms with characters, and zeta functions”, Algebra i Analiz, 12:2 (2000),  64–99  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:2 (2001), 233–257
1999
14. A. N. Andrianov, “Singular Hecke–Shimura rings and Hecke operators on Siegel modular forms”, Algebra i Analiz, 11:6 (1999),  1–68  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:6 (2000), 931–987
1996
15. A. N. Andrianov, “Harmonic theta functions and Hecke operators”, Algebra i Analiz, 8:5 (1996),  1–31  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:5 (1997), 695–720
16. A. N. Andrianov, “On an advise of Yu. V. Linnik, Hecke operators, and theta functions”, Zap. Nauchn. Sem. POMI, 226 (1996),  5–13  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:1 (1998), 909–914
1995
17. A. N. Andrianov, “Symmetries of harmonic theta-functions of integral quadratic forms”, Uspekhi Mat. Nauk, 50:4(304) (1995),  3–44  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:4 (1995), 661–700  isi
1994
18. A. N. Andrianov, “Quadratic comparisons and rationality of local zeta series of ternary and quaternary quadratic forms”, Algebra i Analiz, 6:2 (1994),  3–52  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:2 (1995), 199–240
1993
19. A. N. Andrianov, “Automorphic factorizations of solutions of quadratic congruences and their applications”, Algebra i Analiz, 5:5 (1993),  1–46  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:5 (1994), 869–906
20. A. N. Andrianov, “Multiplicative decompositions of integral representations of binary quadratic forms”, Algebra i Analiz, 5:1 (1993),  81–108  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:1 (1994), 71–95
1991
21. A. N. Andrianov, “Composition of solutions of quadratic Diophantine equations”, Uspekhi Mat. Nauk, 46:2(278) (1991),  3–40  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:1 (1991), 1–44
1990
22. A. N. Andrianov, “Multiplicative properties of solutions of quadratic Diophantine problems”, Algebra i Analiz, 2:1 (1990),  3–46  mathnet  mathscinet  zmath; Leningrad Math. J., 2:1 (1991), 1–39
23. A. N. Andrianov, “On integration of modular forms with theta-series”, Zap. Nauchn. Sem. LOMI, 183 (1990),  5–21  mathnet  mathscinet  zmath; J. Soviet Math., 62:4 (1992), 2833–2844
1989
24. A. N. Andrianov, “Dirichlet series that correspond to representations of zero by indefinite quadratic forms”, Algebra i Analiz, 1:3 (1989),  71–82  mathnet  mathscinet  zmath; Leningrad Math. J., 1:3 (1990), 635–646
1987
25. A. N. Andrianov, “Spherical theta series”, Mat. Sb. (N.S.), 134(176):3(11) (1987),  291–305  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:2 (1989), 289–304
26. A. N. Andrianov, “Computation of coefficients in transformation formulas of inhomogeneous theta series under the action of Hecke operators”, Zap. Nauchn. Sem. LOMI, 160 (1987),  9–15  mathnet  zmath
1986
27. A. N. Andrianov, “The action of Hecke operators on nonhomogeneous theta series”, Mat. Sb. (N.S.), 131(173):3(11) (1986),  275–292  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:2 (1988), 269–285
1984
28. A. N. Andrianov, “Hecke operators and representations of binary quadratic forms”, Trudy Mat. Inst. Steklov., 165 (1984),  4–15  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 165 (1985), 3–15
29. A. N. Andrianov, “Representation of even zeta function on the spaces of theta series”, Zap. Nauchn. Sem. LOMI, 134 (1984),  5–14  mathnet  mathscinet  zmath
1983
30. A. N. Andrianov, “Duality in Siegel's theorem on representation by a genus of quadratic forms, and the averaging operator”, Mat. Sb. (N.S.), 122(164):1(9) (1983),  3–11  mathnet  mathscinet  zmath; Math. USSR-Sb., 50:1 (1985), 1–10
1981
31. A. N. Andrianov, “Degeneration of rings of Hecke operators on spaces of theta-series”, Trudy Mat. Inst. Steklov., 157 (1981),  3–18  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 157 (1983), 1–17
1979
32. A. N. Andrianov, “The multiplicative arithmetic or Siegel modular forms”, Uspekhi Mat. Nauk, 34:1(205) (1979),  67–135  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:1 (1979), 75–148
1978
33. A. N. Andrianov, V. L. Kalinin, “On the analytic properties of standard zeta functions of siegel modular forms”, Mat. Sb. (N.S.), 106(148):3(7) (1978),  323–339  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:1 (1979), 1–17  isi
34. A. N. Andrianov, “Euler expansions of theta-transforms of Siegel modular forms of degree $n$”, Mat. Sb. (N.S.), 105(147):3 (1978),  291–341  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:3 (1978), 259–300
35. A. N. Andrianov, G. N. Maloletkin, “Behavior of theta-series of genus $n$ of indeterminate quadratic forms under modular substitution”, Trudy Mat. Inst. Steklov., 148 (1978),  5–15  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 1–12
1977
36. A. N. Andrianov, “On factorization of Hecke polynomials for the sympletic group of genus $n$”, Mat. Sb. (N.S.), 104(146):3(11) (1977),  390–427  mathnet  mathscinet  zmath; Math. USSR-Sb., 33:3 (1977), 343–373  isi
37. A. N. Andrianov, “On relations between the Hecke rings of groups $\mathrm{Sp}_n$ and $\mathrm{SL}_n$”, Zap. Nauchn. Sem. LOMI, 71 (1977),  5–15  mathnet  mathscinet  zmath; J. Soviet Math., 20:6 (1982), 2501–2509
1976
38. A. N. Andrianov, “On the zeta-functions of systems of quadratic forms”, Mat. Zametki, 20:1 (1976),  27–34  mathnet  mathscinet  zmath; Math. Notes, 20:1 (1976), 571–574
39. A. N. Andrianov, “Symmetric squares of zeta-functions of Siegel modular forms of genus 2”, Trudy Mat. Inst. Steklov., 142 (1976),  22–45  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 142 (1979), 21–45
1975
40. A. N. Andrianov, G. N. Maloletkin, “Behavior of theta series of degree $n$ under modular substitutions”, Izv. Akad. Nauk SSSR Ser. Mat., 39:2 (1975),  243–258  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:2 (1975), 227–241
1974
41. A. N. Andrianov, “Euler products corresponding to Siegel modular froms of genus 2”, Uspekhi Mat. Nauk, 29:3(177) (1974),  43–110  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:3 (1974), 45–116
1971
42. A. N. Andrianov, O. M. Fomenko, “Distribution of the norms of the hyperbolic elements of the modular group and the class number of indefinite binary quadratic forms”, Dokl. Akad. Nauk SSSR, 196:4 (1971),  743–745  mathnet  mathscinet  zmath
43. A. N. Andrianov, “Dirichlet series with Euler product in the theory of Siegel modular forms of genus two”, Trudy Mat. Inst. Steklov., 112 (1971),  73–94  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 112 (1971), 70–93
1970
44. A. N. Andrianov, “Spherical functions for $GL_n$ over local fields, and summation of Hecke series”, Mat. Sb. (N.S.), 83(125):3(11) (1970),  429–451  mathnet  mathscinet  zmath; Math. USSR-Sb., 12:3 (1970), 429–452
1969
45. A. N. Andrianov, “Rationality theorems for Hecke series and zeta functions of the groups $GL_n$ and $Sp_n$ over local fields”, Izv. Akad. Nauk SSSR Ser. Mat., 33:3 (1969),  466–505  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:3 (1969), 439–476
1968
46. A. N. Andrianov, “Rationality of multiple Hecke series of the full linear group and Shimura's hypothesis on Hecke series of the Symplectic group”, Dokl. Akad. Nauk SSSR, 183:1 (1968),  9–11  mathnet  mathscinet  zmath
47. A. N. Andrianov, “Continuability and a functional equation for zetafunctions with nonabelian characters of simple algebras over number fields”, Dokl. Akad. Nauk SSSR, 181:4 (1968),  775–777  mathnet  mathscinet  zmath
48. A. N. Andrianov, “Zeta-functions of simple algebras with non-abelian characters”, Uspekhi Mat. Nauk, 23:4(142) (1968),  3–66  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:4 (1968), 1–65
1967
49. A. N. Andrianov, “Shimura's hypothesis for Siegel's modular group of genus 3”, Dokl. Akad. Nauk SSSR, 177:4 (1967),  755–758  mathnet  mathscinet  zmath
1965
50. A. N. Andrianov, “On the representations of the modular group on spaces of parabolic forms”, Dokl. Akad. Nauk SSSR, 165:4 (1965),  735–737  mathnet  mathscinet  zmath
51. A. N. Andrianov, “The representation of numbers by certain quadratic forms in connection with the theory of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 29:1 (1965),  227–238  mathnet  mathscinet  zmath
52. A. N. Andrianov, O. M. Fomenko, “On square means of progressions of Fourier coefficients of parabolic forms”, Trudy Mat. Inst. Steklov., 80 (1965),  5–15  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 80 (1965), 3–14
1964
53. A. N. Andrianov, O. M. Fomenko, “Fourier coefficients of parabolic forms”, Dokl. Akad. Nauk SSSR, 158:2 (1964),  255–257  mathnet  mathscinet  zmath
1962
54. A. N. Andrianov, “The analytic arithmetic of quadratic forms in an odd number of variables in connection with the theory of modular forms”, Dokl. Akad. Nauk SSSR, 145:2 (1962),  241–244  mathnet  mathscinet  zmath
1961
55. A. N. Andrianov, “Generalization of Eichler's theorem in the theory of quaternary quadratic forms”, Dokl. Akad. Nauk SSSR, 141:1 (1961),  9–12  mathnet  mathscinet  zmath

1994
56. A. N. Andrianov, A. I. Vinogradov, E. P. Golubeva, G. V. Kuz'mina, A. P. Oskolkov, O. M. Fomenko, “Boris F. Skubenko. An essay on his life and scientific work”, Zap. Nauchn. Sem. POMI, 212 (1994),  5–9  mathnet  mathscinet  zmath; J. Math. Sci., 83:6 (1997), 689–693
1971
57. A. N. Andrianov, A. I. Vinogradov, Yu. V. Linnik, A. V. Malyshev, D. K. Faddeev, N. G. Chudakov, V. A. Yakubovich, “On book of N. I. Gavrilov, The Riemann problem on the distribution of the roots of the zeta function”, Uspekhi Mat. Nauk, 26:3(159) (1971),  238–247  mathnet  mathscinet

Presentations in Math-Net.Ru
1. On transfer of automorphic structures related with orthogonal and symplectic groups
A. N. Andrianov
Seminar on Arithmetic Algebraic Geometry
May 15, 2007 11:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019